Posted by: worried | 2008-12-04

contraception costing marriage

hi doc

i am on the mirelle contraceptive pill, and its terrible affecting my libido. i can go for a month or two without even a desire for sex. i end up just having it for my husband' s sake and when we do, i feel nothing. i used to be on femodene and had to change to mirelle to see if the effects would change. the major problem is its making me have probs in my marriage, what husband would want a wife who doesnt want sex at all. im desperate, dont know what to do. besides libido change, the pills make me have headaches, and weight gain. please advise on other options, my doc said the pills that im on have the lowest hormone dose, im so desperate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Worried
Consider using an Intra-uterine apparatus (IUD) like Mirena or copper T - this won't have an effect on your hormones, won't cause weight gain or headaches and may not affect your libido so much
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.